# SDR AWXA200400139

- Difficulty date: January 21, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: 6517158353
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK A .125 INCH CRACK WAS FOUND AT TOOLING HOLE OF BS 178 BULKHEAD VERTICAL BEAM LBL 5.7, WL 178.  MAINTENANCE ENLARGED TOOLING HOLE TO NEXT SIZE AND PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; INSTALLED SOLID RIVET IAW B737-200 SRM 53-10-01, FIG 010, SHEET 6.
